Klassifizierung torsionsfreier abelscher Gruppen des Ranges 2
Rendiconti del Seminario Matematico della Università di Padova, Volume 55 (1976), pp. 195-208.
@article{RSMUP_1976__55__195_0,
     author = {Mutzbauer, Otto},
     title = {Klassifizierung torsionsfreier abelscher {Gruppen} des {Ranges} 2},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {195--208},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {55},
     year = {1976},
     zbl = {0359.20035},
     mrnumber = {473042},
     language = {de},
     url = {http://archive.numdam.org/item/RSMUP_1976__55__195_0/}
}
TY  - JOUR
AU  - Mutzbauer, Otto
TI  - Klassifizierung torsionsfreier abelscher Gruppen des Ranges 2
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1976
DA  - 1976///
SP  - 195
EP  - 208
VL  - 55
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1976__55__195_0/
UR  - https://zbmath.org/?q=an%3A0359.20035
UR  - https://www.ams.org/mathscinet-getitem?mr=473042
LA  - de
ID  - RSMUP_1976__55__195_0
ER  - 
%0 Journal Article
%A Mutzbauer, Otto
%T Klassifizierung torsionsfreier abelscher Gruppen des Ranges 2
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1976
%P 195-208
%V 55
%I Seminario Matematico of the University of Padua
%G de
%F RSMUP_1976__55__195_0
Mutzbauer, Otto. Klassifizierung torsionsfreier abelscher Gruppen des Ranges 2. Rendiconti del Seminario Matematico della Università di Padova, Volume 55 (1976), pp. 195-208. http://archive.numdam.org/item/RSMUP_1976__55__195_0/

[1] D.M. Arnold, A duality for torsion-free modules of finite rank over a discrete valuation ring, Proc. London Math. Soc., (3) 24 (1972), pp. 204-216. | MR | Zbl

[2] R.A. Beaumont - R.S. Pierce, Torsion-free rings, Ill. J. Math., 5 (1961), pp. 61-98. | MR | Zbl

[3] R.A. Beaumont - R.S. Pierce, Torsion free groups of rank two, Mem. Amer. Math. Soc., no. 38 (1961). | MR | Zbl

[4] M. O'N. Campbell, Countable torsion-free abelian groups, Proc. London Math. Soc., 10 (1960), pp. 1-23. | MR | Zbl

[5] L. Fuchs, Infinite abelian groups, Academic Press, New York (1970, 1973). | Zbl

[6] A.G. Kurosh, Primitive torsionsfreie abelsche Gruppen vom endlichen Range, Ann. Math., 38 (1937), pp. 175-203. | JFM | MR

[7] F. Richman, A class of rank-2 torsion free groups, Studies on Abelian Groups (Paris, 1968), pp. 327-333. | MR | Zbl

[8] G. Szekeres, Countable abelian groups without torsion, Duke Math. J., 15 (1948), pp. 293-306. | MR | Zbl